# SDR HEEA079124

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,162 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT WORN AND FRAYED.
